# SDR SWIA202164506

- Difficulty date: December 17, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT APPROX. FS969-FS985 STGR27 HAS 1EA CHAFE AND 1 EA GOUGE.   (C CHECK RO 2/17/2022)   COMPLIED WITH FUSELAGE SKIN REPAIR AT FS977-FS985 STGR27 REF BOMBARDIER REO 670-53-00-290 REV -F DATED 2019/04/26. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
